# SDR AMTA200600427

- Difficulty date: July 8, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6355B000103
- Part serial: 1473
- Condition: Unserviceable
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT PASSING 4500 FT 250 KIAS, CAPT AND OF ELECTRIC TRIM DID NOT RESPOND.  ALL STAB TRIM SWITCH IN NORMAL.  STAB TRIM WHEEL WORKS NORMAL.  PERFORMED FIM, NO FAULTS NOTED ALL OPS NORMAL.  REMOVED AND REPLACED STAB TRIM MOTOR FOR PRECAUTIONARY REASON IAW MM.  ALL SYS OPS CHECK NORMAL.  (K)
